# SDR USAA960726

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corrosion
- Location: Bs 268.25
- Part time: 46,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A 1 INCH CORRODED AREA LOCATED AT BS 268.25 AT LBL 20 AND RBL 20 AT WL 186.  CORROSION TASK NR:  C53-202-01.  CORROSION LEVEL:  2.  INSTALLED REPAIR ANGLES AND FILLERS PER EA 588005A.  (X)
